# SDR YENA2023013100114

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING POWER OFF, ELPU #1 LIGHTS STAY ON; REF TOMX NRC 00479  WO 2037 EMERGENCY LIGHT POWER UNIT #1 WAS REPLACED PER EMB 190 AMM 33-50-01. SATISFACTORY OPERATIONAL TEST.
